图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
国际流体力学研究期刊
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN 打印: 2152-5102
ISSN 在线: 2152-5110

国际流体力学研究期刊

DOI: 10.1615/InterJFluidMechRes.v29.i2.60
12 pages

On Evaluation of Frequencies and Associated Masses of a Fluid in a Rectangular Container with Partition Walls in the Cross Plane of Symmetry

D. A. Galitsyn
Institute of Mathematics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
V. A. Trotsenko
Institute of Mathematics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRACT

The paper proposes a technique for determination of the hydrodynamic coefficients of the equations of motion of a solid body with a cavity shaped like a rectangular parallelepiped when the body is in a transverse motion. This technique is based on solving the basic boundary-value problems by the modified method of conjugation of solutions and takes into account the singularities in the first-order derivatives of the unknown functions at the partition walls' edges. The efficiency of the algorithm and several results of evaluation of the frequencies and associated masses of a liquid filling the cavity are analyzed.


Articles with similar content:

The FD-TD Method for the Analysis of Electromagnetic Wave Scattering from an Object Moving Parallel to the Incident Wave
Telecommunications and Radio Engineering, Vol.54, 2000, issue 3
Shigeaki Kuroda, Michiko Kuroda
Calculation of Quasistatic Eigen-Field of a Charge, which Moves Arbitrarily in Cylindrical Drift Chamber
Telecommunications and Radio Engineering, Vol.67, 2008, issue 13
T. Yu. Yatsenko, K. V. Ilyenko, G. M. Gorbik
Pattern equation method based on Wilcox representation
ICHMT DIGITAL LIBRARY ONLINE, Vol.14, 2007, issue
A. G. Kyurkchan, N. I. Smirnova
Numerical Simulation of 2-D Elliptic Dielectric Lens Employed for Improvement of Directivity of an Aperture Source
Telecommunications and Radio Engineering, Vol.59, 2003, issue 10-12
Artem V. Boriskin
Optimal Boundary Control Problem Solution for Inhomogeneous Biharmonic Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 7
Lyubov V. Voloshko , Elena M. Kiseleva